# SDR CKSA98637

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CKFA0164
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP CHORD OF FLOORBEAM AT UPPER DECK ZONE 230, STA 520, WL 307, LBL 27.99 TO LBL 46.65 HAS AREA 20 X 2 OF LEVEL 2 CORROSION.  REPAIRED IAW DRAWING 65B10936 SUPP SHEET 1 AND 2.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR 7DI2102, NON ROUTINE WORK CARD NR CKF-A-016, CPCP TASK NR C53-210-01-01.
